# SDR SWAA2019021129502

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 37,944 hours, 22,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: S0073
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CLIMBOUT RT "GREEN" MAIN GEAR DOWN LIGHT ILLUMINATOR, ON LANDING AFTER EXTENDING THE GEAR, NORMAL INDICATIONS, PSEU LIGHT ILLUMINATED ON GROUND.  R&R RT MAIN LANDING GEAR DOWN AND LOCKED SENSOR IAW AMM.
